The product on smooth and generalized valuations

Semyon Alesker*, Andreas Bernig

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The product of smooth valuations on manifolds is described in terms of differential forms, Gelfand transforms, and blow-up spaces. It is shown that the product extends partially to generalized valuations and corresponds geometrically to transversal intersections. This result is used to prove a general kinematic formula on compact rank one symmetric spaces.

Original languageEnglish
Pages (from-to)507-560
Number of pages54
JournalAmerican Journal of Mathematics
Volume134
Issue number2
DOIs
StatePublished - Apr 2012

Fingerprint

Dive into the research topics of 'The product on smooth and generalized valuations'. Together they form a unique fingerprint.

Cite this